# SDR CA010130011

- Difficulty date: January 5, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE. AFTER REACHING CRUISING ALTERNATE RT ENGINE LOW OIL PRESSURE CAPTION APPEARED. LOW OIL PRESSURE GAUGE INDICATION OBSERVED. PRECAUTIONARY ENGINE SHUT DOWN. DIVERTED BACK TO AIRFIELD.
